# SDR HEEA078934

- Difficulty date: May 14, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Transducer
- Part number: 214074108101
- Part serial: 600568
- Condition: Failed
- Location: Flt Computer
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YAW DROPS OFF LINE AND HAS NO RESISTANCE MOVEMENT.
